Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 1, 2015, 4:04 PM EDT for Carroll County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 4:04 PM EDT (20:04 UTC)
- Expired
- Jul 1, 2015, 4:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Carroll County, GA
The radar
The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
117
WWUS82 KFFC 012004
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT WED JUL 1 2015
GAZ041>043-012030-
CARROLL GA-HARALSON GA-DOUGLAS GA-
404 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CARROLL...HARALSON AND DOUGLAS
COUNTIES UNTIL 430 PM EDT...
AT 404 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR TEMPLE...OR 8
MILES SOUTHEAST OF BUCHANAN...MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DOUGLASVILLE...CARROLLTON...VILLA RICA...BREMEN...TEMPLE...MOUNT
ZION...FAIRPLAY...TREASURE LAKE...WINSTON...BOWDON JUNCTION...
ABILENE...LAKE VAL-DO-MAR...BILL ARP AND HANNAH.
LAT...LON 3380 8511 3379 8492 3377 8488 3378 8482
3378 8475 3352 8487 3363 8518
TIME...MOT...LOC 2004Z 276DEG 19KT 3372 8508
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 1:54 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 1, 1:54 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 154 PM EDT WED JUL 1 2015 .PREV DISCUSSION... /ISSUED 957 AM EDT WED JUL 1 2015/ UPDATE... IT HAS BEEN A QUIETER FIRST HALF OF THE DAY AS COMPARED TO YESTERDAY...BUT THIS WILL CHANGE LATE THIS AFTERNOON INTO THIS EVENING AS ANOTHER DISTURBANCE RIDES DOWN THE NORTHWEST FLOW AND SPARKS MORE SHOWERS AND THUNDERSTORMS. OTHERWISE A GOOD BIT OF SMOKE FROM CANADIAN WILDFIRES WILL GIVE THE SKY A HAZY LOOK THIS MORNING. FORECAST CONTINUES ON TRACK. PREV DISCUSSION... /ISSUED 738 AM EDT WED JUL 1 2015/ PREV DISCUSSION... /ISSUED 439 AM EDT WED JUL 1 2015/ SHORT TERM /TODAY THROUGH THURSDAY/... ACTIVE...DYNAMIC PATTERN CONTINUES THROUGH THE SHORT TERM FOR NORTH AND CENTRAL GEORGIA AS A SERIES OF DISTURBANCES IMPACT THE AREA AS A RESULT OF BROAD UPPER TROUGH OVER THE EASTERN US. AS THESE DISTURBANCES INTERACT WITH THE MOIST...UNSTABLE AIR MASS OVER THE AREA...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED. ALTHOUGH STORMS ARE EXPECTED TO DEVELOP AND MOVE INTO NORTH GEORGIA BY LATE MORNING...THE HIGHEST CHANCES FOR STRONG TO SEVERE STORMS IS BETWEEN 2 AND 10 PM AND NORTH/WEST OF THE I-85 CORRIDOR /OR NORTH OF A LINE FROM LAGRANGE TO GAINESVILLE/ WHERE DIURNAL HEATING WILL COMBINE WITH THE BEST UPPER LEVEL SUPPORT. SHORT TERM MODELS CONTINUE TO ADVERTISE CAPES IN THE 1500-2000 J/KG RANGE...AND WITH MODERATELY STEEP LAPSE RATES...SCATTERED THUNDERSTORMS ARE EXPECTED...AND ISOLATED SEVERE STORMS ARE POSSIBLE. SPC DOES HAVE PORTIONS OF NORTH AND WESTERN GEORGIA OUTLOOKED IN A SLIGHT RISK FOR SEVERE STORMS TODAY AND TONIGHT. GIVEN THE ENVIRONMENT...THE GREATEST RISK CONTINUES TO BE STRONG...DAMAGING WINDS AND FREQUENT LIGHTNING. HAIL UP TO 1.00 INCH IS ALSO POSSIBLE. ADDITIONALLY...MODELS CONTINUE TO SHOW AMPLE MOISTURE ACROSS THE STATE WITH ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES APPROACHING THE 90TH PERCENTILE. ANTICIPATE STORMS TO BE HEAVY RAINFALL PRODUCERS...AND FLASH FLOODING OF LOCALIZED AREAS...PARTICULARLY LOW- LYING OR FLOOD PRONE AREAS...IS NOT OUT OF THE QUESTION. HAVE OPTED TO CONTINUE WITH LIKELY POPS ACROSS FAR NORTH GEORGIA WEDNESDAY NIGHT AND THROUGH THURSDAY AS ANOTHER DISTURBANCE IMPACTS THE STATE AND FOCUSES ON THE NORTHERN ZONES. THERE WAS SOME CONSIDERATION OF A FLASH FLOOD WATCH FOR THURSDAY AND THURSDAY NIGHT AS THIS NEXT SYSTEM CONTINUES TO DROP HEAVY RAINFALL AMOUNTS OVER THE SAME GENERAL AREA...BUT AT THIS TIME...MODEL QPF CONTINUES TO BE LOW ENOUGH THAT HAVE TABLED IT FOR NOW. SUBSEQUENT SHIFTS WILL NEED TO MONITOR NEW QPF TO DETERMINE IF A WATCH MAY BE NECESSARY. SPC CONTINUES TO HIGHLIGHT NORTH GEORGIA IN A SLIGHT RISK FOR SEVERE WEATHER AGAIN THURSDAY...AND ONCE AGAIN DAMAGING WINDS WILL BE THE MAIN HAZARD. THE SILVER LINING TO THE ACTIVE NORTHWEST FLOW IS THE TEMPERATURES. HIGHS THROUGH THE SHORT TERM CONTINUE TO BE AT OR SLIGHTLY BELOW NORMAL. HAVE GENERALLY USED A BLEND OF GUIDANCE. 31 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... GFS AND ECMWF MODELS ARE SHOWING GOOD AGREEMENT WITH AN ACTIVE PATTERN PERSISTING AS AN UPPER LONG WAVE TROUGH REMAINS ANCHORED OVER THE EASTERN THIRD OF THE COUNTRY. ALTHOUGH SUBTLE DIFFERENCES ARE NOTED IN STRENGTH AND TIMING OF DISTURBANCES THAT TRAVERSE THROUGH THE LONG WAVE TROUGH... THE MODELS SHOW A VERY ACTIVE PATTERN THROUGH AT LEAST THE WEEKEND... WARRANTING A GOOD CHANCE TO LIKELY POPS OVER THE AREA EACH AFTERNOON AND EVENING THROUGH THE WEEKEND... WITH A LOW CHANCE OVERNIGHT. MODERATE CAPE VALUES OF 2000-2500 J/KG AND 20-25KTS OF DEEP LAYER SHEAR SUGGEST A FEW STORMS COULD BECOME STRONG TO SEVERE EACH AFTERNOON AND EVENING... ESPECIALLY FRIDAY THROUGH SUNDAY WHEN THE AREA REMAINS ON THE ACTIVE EAST SIDE OF THE UPPER TROUGH. THE LONG RANGE MODELS ARE SHOWING THE UPPER TROUGH WEAKENING AND POSSIBLY SHEARING OFF TO THE EAST BY MONDAY. HOWEVER... THE GFS SHOWS A WEAKNESS IN THE UPPER LEVELS LINGERING OVER THE STATE ON TUESDAY WHILE THE ECMWF SHOWS WEAK HIGH PRESSURE. WILL REMAIN OPTIMISTIC AND SHOW A LOW CHANCE OF POPS FOR MONDAY AND TUESDAY FOR NOW. 39 && .AVIATION... 18Z UPDATE... LOW CLOUDS HAVE LARGELY DISSIPATED. THIS TREND SHOULD CONTINUE OVER THE NEXT COUPLE HOURS WITH SOME HIGH LEVEL CLOUDS POTENTIALLY PUSHING IN AHEAD OF CONVECTION TO THE NORTHWEST. SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE NW THROUGH THE EVENING. TEMPO GROUP THIS EVENING ACCOUNTS FOR THIS ACTIVITY. WINDS REMAIN FROM WESTERLY DIRECTION THROUGH THE PERIOD. LOW CLOUDS ARE AGAIN POSSIBLE OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE OTHER ELEMENTS. RW && .PRELIMINARY POINT TEMPS/POPS... ATHENS 89 70 88 71 / 50 50 50 40 ATLANTA 86 70 84 72 / 50 50 60 40 BLAIRSVILLE 80 66 79 66 / 60 60 70 60 CARTERSVILLE 86 69 84 71 / 60 60 60 60 COLUMBUS 89 72 89 73 / 50 50 60 40 GAINESVILLE 84 69 83 70 / 60 60 60 50 MACON 90 70 89 72 / 40 40 50 30 ROME 85 70 85 71 / 60 60 70 60 PEACHTREE CITY 87 69 85 71 / 50 50 60 40 VIDALIA 92 73 91 73 / 30 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE... DADE...DAWSON...FANNIN...FLOYD...GILMER...GORDON...LUMPKIN... MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, Jul 1, 10:55 AM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1055 AM EDT WED JUL 1 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1055 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS TODAY. A FEW OF THESE STORMS COULD BECOME SEVERE... ESPECIALLY THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE MAINLY ALONG AND NORTH OF A LA GRANGE TO GAINESVILLE LINE. HOWEVER... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT ANYWHERE TODAY. DAMAGING WIND GUSTS WILL BE THE PRIMARY SEVERE WEATHER THREAT. HOWEVER... AN ISOLATED LARGE HAIL REPORT CANNOT BE RULED OUT. IN ADDITION...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. THE LOCALLY HEAVY RAINFALL COULD CAUSE FLOODING IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... UNSETTLED WEATHER WILL CONTINUE INTO THE WEEKEND. THE BEST CHANCES OF THUNDERSTORMS ARE EXPECTED TO BE THURSDAY THROUGH SUNDAY...MAINLY IN THE AFTERNOON AND EVENING. THERE WILL BE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS EACH DAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 1, 3:21 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT WED JUL 1 2015
GAZ031-041-042-012000-
PAULDING GA-CARROLL GA-HARALSON GA-
321 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR PAULDING...CARROLL AND HARALSON
COUNTIES UNTIL 400 PM EDT...
AT 320 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER BUCHANAN...
MOVING EAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCHANAN...BREMEN...TEMPLE...TALLAPOOSA...WACO...FELTON...DRAKETOWN
AND EUBANK LAKE.
LAT...LON 3390 8527 3390 8522 3391 8521 3391 8505
3393 8505 3393 8500 3381 8495 3365 8500
3369 8535 3389 8539
TIME...MOT...LOC 1920Z 264DEG 30KT 3380 8520Special weather statement, Jul 1, 3:47 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT WED JUL 1 2015
GAZ001-002-012015-
DADE GA-WALKER GA-
347 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR DADE AND WALKER COUNTIES UNTIL
415 PM EDT...
AT 347 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR TRENTON...
MOVING EAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...NEW ENGLAND...RISING FAWN...CLOUDLAND CANYON STATE PARK...
COOPER HEIGHTS AND STEPHENSVILLE.
LAT...LON 3492 8542 3486 8535 3476 8536 3475 8556
3490 8559
TIME...MOT...LOC 1947Z 262DEG 14KT 3482 8560Special weather statement, Jul 1, 4:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT WED JUL 1 2015
GAZ041>043-012030-
CARROLL GA-HARALSON GA-DOUGLAS GA-
404 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CARROLL...HARALSON AND DOUGLAS
COUNTIES UNTIL 430 PM EDT...
AT 404 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR TEMPLE...OR 8
MILES SOUTHEAST OF BUCHANAN...MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DOUGLASVILLE...CARROLLTON...VILLA RICA...BREMEN...TEMPLE...MOUNT
ZION...FAIRPLAY...TREASURE LAKE...WINSTON...BOWDON JUNCTION...
ABILENE...LAKE VAL-DO-MAR...BILL ARP AND HANNAH.
LAT...LON 3380 8511 3379 8492 3377 8488 3378 8482
3378 8475 3352 8487 3363 8518
TIME...MOT...LOC 2004Z 276DEG 19KT 3372 8508The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:21 PM EDT | Special Weather Statement | FFC | Haralson | 39 min |
| Jul 1, 3:47 PM EDT | Special Weather Statement | FFC | Dade | 28 min |
| Jul 1, 4:10 PM EDT | Special Weather Statement | FFC | Heard | 35 min |
| Jul 1, 4:24 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Jul 1, 4:28 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 32 min |
| Jul 1, 4:29 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 1, 4:43 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jul 1, 4:48 PM EDT | Special Weather Statement | FFC | Coweta, Fayette, Meriwether, Pike | 27 min |
| Jul 1, 4:52 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jul 1, 4:58 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Gordon, Murray, Walker, Whitfield | 32 min |
| Jul 1, 5:18 PM EDT | Special Weather Statement | FFC | Cobb | 27 min |
| Jul 1, 5:19 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 26 min |
| Jul 1, 5:23 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Jul 1, 5:33 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Murray | 42 min |
| Jul 1, 5:35 PM EDT | Special Weather Statement | FFC | Hall | 25 min |
| Jul 1, 5:44 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 31 min |
| Jul 1, 5:55 PM EDT | Special Weather Statement | FFC | Butts, Henry | 35 min |
| Jul 1, 5:57 PM EDT | Special Weather Statement | FFC | Gwinnett, Rockdale | 33 min |
| Jul 1, 5:59 PM EDT | Special Weather Statement | FFC | Carroll | 31 min |
| Jul 1, 6:16 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens | 29 min |
| Jul 1, 6:18 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 27 min |
| Jul 1, 6:25 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 50 min |
| Jul 1, 6:27 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 48 min |
| Jul 1, 6:38 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones | 37 min |
| Jul 1, 6:47 PM EDT | Special Weather Statement | FFC | Dawson, Hall, Lumpkin, White | 28 min |
| Jul 1, 6:57 PM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 33 min |
| Jul 1, 6:58 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 32 min |
| Jul 1, 7:12 PM EDT | Special Weather Statement | FFC | Hall | 48 min |
| Jul 1, 7:13 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs, Wilkinson | 32 min |
| Jul 1, 7:31 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Putnam, Washington | 29 min |
| Jul 1, 7:41 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 34 min |
| Jul 1, 7:43 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Jul 1, 7:53 PM EDT | Special Weather Statement | FFC | Jackson, Madison | 67 min |
| Jul 1, 7:58 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Warren | 32 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.